# SDR 07FDEA02907

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973402200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BULK CARGO DOOR CUT OUT INTERNAL DOUBLER REPAIR PERFORMED BY BLEND OUT THE CORROSION AND FLAP PEENING IAW EA 6-5317-112502 AND RAS/DATLS/0003796/2007 ISS A.
